Heart Disease Community
Inappropriate Sinus Tachycardia
About This Community:

A community of people with Heart Disease to guide and support your heart-health journey. Ask a question, join a conversation, share experiences: symptoms, nutrition, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Inappropriate Sinus Tachycardia

After seven months of no one being able to figure out what was wrong with me, I was eventually diagnosed with IST. I was placed on calcium channel blockers.  After three additional months of them not helping, I went to a holistic doctor who performed a nutritional response testing and indicated that what was causing the switching for me was aluminum.  He suggested I switch my deodorant to a non-aluminum one, which I did.  After three days I was able to go back to work, funtion, and was able to feel like I was getting my life back.  My panic attacks actually went away as well. I am still continuing to take the calcium channel blockers.  

I have two questions:  1. Could aluminum be the cause in your opinion?  2.  I am still not able to exercise, even though I do feel considerably better.  Even minimal exercise leaves me out of breath. And cardio workout sends my heartrate skyrocketing back up to over 180s within a minute of even walking on a treadmill.  Any suggestions?  

Thank you for your time!
Related Discussions
Post a Comment
To
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar_m_tn
Blank
ill13632 possible aphasia, deafness ... Comment
2 hrs ago
Avatar_n_tn
Blank
LouAnn53 is ... Comment
7 hrs ago
Avatar_f_tn
Blank
remar commented on specialmom's status
Apr 24
Heart Disease Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank